Morse-Smale complexes for piecewise linear 3-manifolds

H. Edelsbrunner, J. Harer, V. Natarajan, V. Pascucci, in:, ACM, 2003, pp. 361–370.

Download
No fulltext has been uploaded. References only!

Conference Paper | Published
Author
; ; ;
Abstract
We define the Morse-Smale complex of a Morse function over a 3-manifold as the overlay of the descending and as- cending manifolds of all critical points. In the generic case, its 3-dimensional cells are shaped like crystals and are sepa- rated by quadrangular faces. In this paper, we give a combi- natorial algorithm for constructing such complexes for piece- wise linear data.
Publishing Year
Date Published
2003-06-01
Page
361 - 370
Conference
SCG: Symposium on Computational Geometry
IST-REx-ID

Cite this

Edelsbrunner H, Harer J, Natarajan V, Pascucci V. Morse-Smale complexes for piecewise linear 3-manifolds. In: ACM; 2003:361-370. doi:10.1145/777792.777846
Edelsbrunner, H., Harer, J., Natarajan, V., & Pascucci, V. (2003). Morse-Smale complexes for piecewise linear 3-manifolds (pp. 361–370). Presented at the SCG: Symposium on Computational Geometry, ACM. https://doi.org/10.1145/777792.777846
Edelsbrunner, Herbert, John Harer, Vijay Natarajan, and Valerio Pascucci. “Morse-Smale Complexes for Piecewise Linear 3-Manifolds,” 361–70. ACM, 2003. https://doi.org/10.1145/777792.777846.
H. Edelsbrunner, J. Harer, V. Natarajan, and V. Pascucci, “Morse-Smale complexes for piecewise linear 3-manifolds,” presented at the SCG: Symposium on Computational Geometry, 2003, pp. 361–370.
Edelsbrunner H, Harer J, Natarajan V, Pascucci V. 2003. Morse-Smale complexes for piecewise linear 3-manifolds. SCG: Symposium on Computational Geometry 361–370.
Edelsbrunner, Herbert, et al. Morse-Smale Complexes for Piecewise Linear 3-Manifolds. ACM, 2003, pp. 361–70, doi:10.1145/777792.777846.

Link(s) to Main File(s)
Access Level
Restricted Closed Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar